Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Brauer groups of genus zero extensions of number fields


Authors: Jack Sonn and John Swallow
Journal: Trans. Amer. Math. Soc. 357 (2005), 2723-2738
MSC (2000): Primary 16K40, 12G05; Secondary 14H05
Published electronically: July 16, 2004
MathSciNet review: 2139524
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the isomorphism class of the Brauer groups of certain nonrational genus zero extensions of number fields. In particular, for all genus zero extensions $E$ of the rational numbers $\mathbb{Q} $ that are split by $\mathbb{Q} (\sqrt{2})$, $\operatorname{Br}(E)\cong \operatorname{Br}(\mathbb{Q} (t))$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16K40, 12G05, 14H05

Retrieve articles in all journals with MSC (2000): 16K40, 12G05, 14H05


Additional Information

Jack Sonn
Affiliation: Department of Mathematics, Technion—Israel Institute of Technology, Haifa 32000 Israel
Email: sonn@math.technion.ac.il

John Swallow
Affiliation: Department of Mathematics, Davidson College, Box 7046, Davidson, North Carolina 28035-7046
Email: joswallow@davidson.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03560-3
PII: S 0002-9947(04)03560-3
Received by editor(s): February 14, 2003
Received by editor(s) in revised form: September 23, 2003
Published electronically: July 16, 2004
Additional Notes: The first author’s research was supported by the Fund for Promotion of Research at the Technion
The second author’s research as supported in part by an International Research Fellowship, awarded by the National Science Foundation (INT–980199) and held at the Technion—Israel Institute of Technology during 1998–1999, and a Young Investigator Grant from the National Security Agency (MDA904-02-1-0061)
Article copyright: © Copyright 2004 American Mathematical Society